RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 10-11, Pages 857–862 (Mi izv5593)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur le problème d'approximation des fonctions arbitraires à l'aide des polynômes de Tchebychef

V. Steklov (W. Stekloff)


Full text: PDF file (480 kB)

Bibliographic databases:
Language:

Citation: V. Steklov (W. Stekloff), “Sur le problème d'approximation des fonctions arbitraires à l'aide des polynômes de Tchebychef”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:10-11 (1926), 857–862

Citation in format AMSBIB
\Bibitem{Ste26}
\by V.~Steklov (W.~Stekloff)
\paper Sur le probl\`eme d'approximation des fonctions arbitraires \`a l'aide des polyn\^omes de Tchebychef
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 10-11
\pages 857--862
\mathnet{http://mi.mathnet.ru/izv5593}
\zmath{https://zbmath.org/?q=an:52.0258.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv5593
  • http://mi.mathnet.ru/eng/izv/v20/i10/p857

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, S. A. Denisov, D. N. Tulyakov, “V.A. Steklov's problem of estimating the growth of orthogonal polynomials”, Proc. Steklov Inst. Math., 289 (2015), 72–95  mathnet  crossref  crossref  isi  elib
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:86
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019